# SDR SWI2024F01226

- Difficulty date: September 5, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 37,482 hours, 27,248 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT  INBOARD FLAP VANE INBOARD ACTUATOR BEAM HAS A MARK PERPENDICULAR TO THE BEAM ON ITS LOWER SURFACE BETWEEN THE FLAP AND VANE. (MARKED IN RED)     (C-CHECK RO 11/11/2024)    REPAIRED RH INBD FLAP VANE INBD ACTUATOR BEAM REF REO 670-57-52-257 REV -A DATED: 20-AUG-2024 AND DWG CC670-14303 REV -B. COMPLIED WITH ALL STEPS OF REO 670-57-52-257. COMPLIED WITH TASK CARD 51-900-1002-SKY(CL600-2D24).ALL CHECKS GOOD. SEE CONTINUATION STEPS FOR MORE DETAILS.BLEND OUT ONLY, NO WEIGHT CHANGE
